# SDR ASOA04464

- Difficulty date: June 29, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CLIPS AT FS 484, LBL AND RBL 27 TO LBL AND RBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS. MAINTENANCE IS REPAIRING THE CLIPS AT FS 484, LBL AND RBL 27 TO LBL AND RBL 36 IAW ASA EO 600-53-0098.  (M)
